Alert archive / Texas / Gale Watches in 2012

Gale Watch 5, NWS Brownsville, TX

December 18, 2012

NWS Brownsville, TX issued this gale watch at Dec 18, 2012, 1:42 PM CST. It took effect at Dec 20, 2012, 3:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 18, 2012, 1:42 PM CST (19:42 UTC)
In effect from
Dec 20, 2012, 3:00 AM CST
Expired
Dec 19, 2012, 4:06 AM CST
In force
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

398 
WHUS74 KBRO 181942
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
142 PM CST TUE DEC 18 2012

...HAZARDOUS WINDS AND SEAS ON THE WAY...

.A TIGHT SYNOPTIC PRESSURE GRADIENT WILL RESULT IN STRONGER WINDS
TONIGHT AND WEDNESDAY IN ADVANCE OF A COLD FRONT. THE COLD FRONT
WILL ARRIVE THURSDAY MORNING...WITH GALES EXPECTED.

GMZ150-155-170-175-190330-
/O.CON.KBRO.SI.Y.0059.121219T0600Z-121220T0000Z/
/O.NEW.KBRO.GL.A.0005.121220T0900Z-121221T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
142 PM CST TUE DEC 18 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO 6 PM CST WEDNESDAY...
...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY AFTERNOON. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN
EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY. 

* WINDS: WINDS WILL INCREASE TO AROUND 20 KNOTS OVERNIGHT AND 
  CONTINUE INTO WEDNESDAY. 

* WINDS: SOUTH SOUTHEAST 20 KNOTS TONIGHT THROUGH WEDNESDAY.
  NORTHWEST TO NORTH WINDS 30 KNOTS GUSTING TO 40 KNOTS THURSDAY.

* SEAS: BUILDING TO FIVE TO SEVEN FEET TONIGHT. BUILDING TO 10 TO
  12 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND
OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ130-132-135-190330-
/O.NEW.KBRO.GL.A.0005.121220T0900Z-121221T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
142 PM CST TUE DEC 18 2012

...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY AFTERNOON. 

* WINDS: NORTHWEST TO NORTH WINDS 30 KNOTS GUSTING TO 40 KNOTS THURSDAY.

* SEAS: VERY ROUGH BAY WATERS THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND
OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
2 follow-up statements
965 
WHUS74 KBRO 190309
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
909 PM CST TUE DEC 18 2012

...HAZARDOUS WINDS AND SEAS ON THE WAY...

.A TIGHT SYNOPTIC PRESSURE GRADIENT WILL RESULT IN STRONGER WINDS
TONIGHT AND WEDNESDAY IN ADVANCE OF A COLD FRONT. THE COLD FRONT
WILL ARRIVE THURSDAY MORNING...WITH GALES EXPECTED.

GMZ150-155-170-175-191130-
/O.CON.KBRO.SI.Y.0059.121219T0600Z-121220T0000Z/
/O.CON.KBRO.GL.A.0005.121220T0900Z-121221T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
909 PM CST TUE DEC 18 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CST WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY AFTERNOON...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY
NIGHT THROUGH THURSDAY AFTERNOON. 

* WINDS: SOUTH SOUTHEAST 20 KNOTS OVERNIGHT INTO WEDNESDAY. NORTHWEST
  TO NORTH WINDS 30 KNOTS GUSTING TO 45 KNOTS THURSDAY.

* SEAS: BUILDING TO FIVE TO SEVEN FEET OVERNIGHT INTO WEDNESDAY.
  BUILDING TO 11 TO 13 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND
OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ130-132-135-191130-
/O.CON.KBRO.GL.A.0005.121220T0900Z-121221T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
909 PM CST TUE DEC 18 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY AFTERNOON. 

* WINDS: NORTHWEST TO NORTH WINDS 30 KNOTS GUSTING TO 40 KNOTS 
  THURSDAY.

* SEAS: VERY ROUGH BAY WATERS THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND
OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
103 
WHUS74 KBRO 191006
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
406 AM CST WED DEC 19 2012

...HAZARDOUS WINDS AND SEAS ON THE WAY...

.WINDS OF 20 KNOTS WILL CONTINUE FOR THE GULF WATERS AND LAGUNA
MADRE TODAY DUE TO THE EFFECTS OF THE APPROACHING COLD FRONT. SEAS
WILL REMAIN AT 5 TO 6 FEET THIS AFTERNOON. THE COLD FRONT WILL
RACE THROUGH TONIGHT LATE...SWITCHING WINDS TO THE NORTH AND
INCREASE TO 35 KNOTS WITH GUSTS ABOVE 40 KNOTS WITH THE FRONT.
WINDY CONDITIONS WILL CONTINUE THROUGH THE DAY THURSDAY BEFORE
SLOWLY RELAXING THURSDAY EVENING.

GMZ130-132-135-191800-
/O.EXA.KBRO.SI.Y.0059.000000T0000Z-121220T0000Z/
/O.UPG.KBRO.GL.A.0005.121220T0900Z-121221T0000Z/
/O.NEW.KBRO.GL.W.0007.121220T0900Z-121221T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
406 AM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY. A
SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY FOR WINDS IS IN EFFECT UNTIL 6 PM CST THIS
EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTH WINDS TODAY AROUND 20 KNOTS. WINDS SHIFT TO THE
  NORTHWEST TO NORTH AT 30 TO 35 KNOTS GUSTING TO 40 KNOTS
  THURSDAY.

* SEAS: ROUGH BAY WATERS TODAY...BECOMING VERY ROUGH THURSDAY
  MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-191800-
/O.CON.KBRO.SI.Y.0059.000000T0000Z-121220T0000Z/
/O.UPG.KBRO.GL.A.0005.121220T0900Z-121221T0000Z/
/O.NEW.KBRO.GL.W.0007.121220T0900Z-121221T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
406 AM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING...
...GALE WARNING IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR
WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS: SOUTH SOUTHEAST 20 KNOTS TODAY THROUGH EARLY THIS
  EVENING. NORTHWEST TO NORTH WINDS 35 KNOTS GUSTING TO 45 KNOTS
  THURSDAY.

* SEAS: BUILDING TO FIVE TO SEVEN FEET TODAY THROUGH EARLY THIS
  EVENING...BUILDING TO 11 TO 13 FEET THURSDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this gale watch went out at Dec 18, 12:01 PM CST, 1 hour 41 minutes earlier.

Area forecast discussion, Dec 18, 12:01 PM CST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1201 PM CST TUE DEC 18 2012

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...BREEZY SOUTH SOUTHEAST WINDS WILL CONTINUE THROUGH
LATE AFTERNOON OR EARLY EVENING. WINDS WILL STAY MODERATE NEAR
THE COAST OVERNIGHT...PRECLUDING FOG. COULD SEE PATCHY FOG FARTHER
INLAND...HOWEVER. A FEW HOURS OF MVFR CEILINGS WILL BE POSSIBLE
WITH LOW CLOUDS ALONG THE COAST WEDNESDAY MORNING. SOUTH WINDS
WILL BE BREEZY TO WINDY WEDNESDAY NEAR THE COAST AS A TRANSITING
LOW PRESSURE SYSTEM UPSTREAM INTERACTS WITH HIGH PRESSURE TO THE
EAST.

&&

.PREV DISCUSSION... /ISSUED 507 AM CST TUE DEC 18 2012/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...ISSUED EARLY TAF UPDATE FOR KBRO FOR LOCALIZED THICK
GROUND FOG AT THE KBRO TERMINAL. DEW POINTS ARE STILL SEVEN DEGREES
LOWER AT KHRL...SO FOG WILL BE MUCH MORE DIFFICULT TO PRODUCE
THERE AND FURTHER TO THE WEST. WINDS WILL INCREASE AFTER SUNRISE
AND REACH 15G25KTS DURING THE AFTERNOON. WINDS WILL LOWER AFTER
SUNSET...BUT WILL REMAIN AROUND 10 KNOTS OVERNIGHT. THIS SHOULD
MINIMIZE FOG FORMATION TONIGHT.

PREV DISCUSSION... /ISSUED 350 AM CST TUE DEC 18 2012/

SHORT TERM /TODAY THROUGH WEDNESDAY/...CLEAR SKIES AND LIGHT
WINDS HAVE BROUGHT A COLD MORNING WITH HOVERING IN THE LOW TO MID
50S. SFC WINDS WILL SHIFT FROM THE SOUTHEAST AND INCREASE THIS
AFTERNOON AS THE REGION IS SQUEEZED BETWEEN THE SLOWLY DEPARTING
SFC HIGH AND THE NEXT SFC LOW DEEPENING IN THE NORTHERN PAN
HANDLE. THE QUICK RETURN OF THE BREEZY CONDITIONS WILL PUSH GULF
MOISTURE BACK ACROSS THE REGION...WITH HUMID CONDITIONS EXPECTED
AND HIGHS INTO THE MID TO UPPER 80S. WENT TOWARD THE HIGHER NAM
MOS GUIDANCE WITH BETTER MOISTURE RECOVERY. BREEZY CONDITIONS
CONTINUE OVERNIGHT TONIGHT AND INTO TOMORROW AS THE NEXT COLD
FRONT APPROACHES.

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...THE LONG RANGE
FORECAST MODELS ARE IN GOOD AGREEMENT WITH THE COLD FRONT MOVING
THROUGH THE CWA LATE WED NIGHT INTO EARLY THURSDAY. NOT MUCH IN
THE WAY OF DEEP MOISTURE IS EXPECTED WITH THE FRONTAL PASSAGE SO
WILL KEEP MENTION OF RAIN CHANCES OUT OF THE FORECAST. COOLER
TEMPERATURES EXPECTED THURSDAY AND FRIDAY BEFORE AN ONSHORE FLOW
RETURNS FOR THE WEEKEND. MOISTURE WILL INCREASE ACROSS THE COASTAL
SECTIONS SATURDAY INTO SUNDAY BEFORE A LOW PRESSURE SYSTEM
DEVELOPS ACROSS NORTHWEST TEXAS TOWARDS THE END OF THE FORECAST
PERIOD. WILL GO AHEAD AND MENTION A SLIGHT CHANCE OF SHOWERS SUN
NIGHT INTO MONDAY AS THE FRONTAL SYSTEM DEVELOPS.

MARINE...
TODAY THROUGH WEDNESDAY...WINDS WILL BUILD THROUGH THE NEXT 36
HOURS AS THE SFC HIGH MOVES EAST AND THE NEXT FRONT APPROACHES.
WINDS WILL RUN 15 TO 20 KNOTS TODAY BEFORE REACHING 20 KNOTS
OVERNIGHT. BREEZY CONDITIONS CONTINUE THROUGH THE NIGHT INTO THE
DAY WEDNESDAY...KICKING SEAS UP TO 6 TO 7 FEET OFFSHORE.SMALL
CRAFT ADVISORIES HAVE BEEN POSTED STARTING TONIGHT AT MIDNIGHT AND
RUNNING THROUGH SUNSET WEDNESDAY.

WEDNESDAY NIGHT THROUGH SATURDAY...MODERATE TO STRONG SOUTH WINDS
WED NIGHT WILL SHIFT TO THE NORTHWEST AND INCREASE THURS MORNING
AS A STRONG COLD FRONT MOVES OFFSHORE THE LOWER TEXAS COAST. WIND
GUSTS TO NEAR GALE FORCE ARE LIKELY THURSDAY AND A GALE WATCH WILL
BE NEEDED FOR THURS MORNING. STRONG NORTH WINDS THURSDAY SHOULD
DIMINISH THURS NIGHT INTO FRIDAY AS HIGH PRESSURE SETTLES ACROSS
THE NORTHWEST GULF COAST AND SEAS WILL GRADUALLY DIMINISH AS A
RESULT. LIGHT TO MODERATE NORTHEAST WINDS FRIDAY WILL VEER TO THE
SOUTHEAST SATURDAY AS THE SURFACE RIDGE MOVES EASTWARD. SMALL
CRAFT ADVISORIES WILL BE NEEDED WED NIGHT THROUGH THURS NIGHT WITH
POSSIBLE GALE WARNINGS THURS MORNING FOR THE OFFSHORE WATERS.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS FROM MIDNIGHT TONIGHT TO 6 PM CST
     WEDNESDAY FOR GMZ150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

54/68/VEGA
Hazardous weather outlook, Dec 18, 5:15 AM CST, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
515 AM CST TUE DEC 18 2012

TXZ248>257-191115-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
515 AM CST TUE DEC 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-191115-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
515 AM CST TUE DEC 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

A SMALL CRAFT ADVISORY IS IN EFFECT STARTING AT MIDNIGHT TONIGHT
AND CONTINUES INTO THE DAY WEDNESDAY FOR WINDS OF 20 KNOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SMALL CRAFT ADVISORIES CONTINUE THROUGH SUNSET WEDNESDAY WITH
WINDS OF 20 KNOTS. THE COLD FRONT RACES THROUGH THE REGION
THURSDAY MORNING...WITH AN ABRUPT SHIFT TO THE NORTH INCREASING
BACK TO NEAR GALE FORCE. WINDY CONDITIONS WILL CONTINUE INTO
FRIDAY BEFORE LOWERING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 5:03 AM CSTSmall Craft Advisory for WindsBRO37 hr

Nearby

Gale Watches in Texas, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.